# SDR USAASA04023

- Difficulty date: March 10, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY LIGHT TEST GAVE 'EPSU EMER R' MESSAGE ON TEST.  MAINTENANCE REPLACED BATTERY FOR MID-CABIN, RIGHT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
